Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Muscle catch, nerve pain, hard stool. Should I continue Zyloric for gout?

I’m 57 years old male suffering from Gout since last week, I was prescribed Zyloric Initially by my physician I am using the same apart from this I have diabetes since last 10+ years and am on Insulin , also BP since 25 years. . I have experienced Muscle catch, Nerves pain particular in thy portion I am experience hard stool since 1 week. I am using Supermet xL for BP, Volibo .03 & Glimside tablets for Diabetes. Please suggest wether I use the same Zyloric for Gout else to change the drug.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi fdec,
Thanks for writing in to Healthcare Magic!
You have recently started the Zyloric, the drug causes myalgia and malaise initially in some patients but the body gets adjusted soon and these problems subside soon without treatment.
So you should continue the current treatment.
Zyloric can affect the liver also so please get Liver function test done as soon as possible.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor